# SDR UALA2010041901304

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 52,847 hours, 7,752 cycles
- Engine: Pwa PW4090
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 182
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENG STARTER FAILED AT START UP.  STARTER IS DEFECTIVE.  REPLACED NR 1 ENGINE STARTER.  OPS ARE NORMAL.
